RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 70, Issue 6  


On the Fourier–Haar Coefficients of Functions of Several Variables with Bounded Vitali Variation
S. Yu. Galkina
803
Feynman's Operational Calculi for Noncommuting Systems of Operators: Tensors, Ordered Supports, and Disentangling an Exponential Factor
B. Jefferies, G. W. Johnson
815
First Integrals of Groups of Complex Linear Transformations and of Natural Mechanical Systems with Homogeneous Potential
S. L. Ziglin
839
The Frobenius Problem for Classes of Polynomial Solvability
I. D. Kan
845
Coherent Transforms and Irreducible Representations Corresponding to Complex Structures on a Cylinder and on a Torus
M. V. Karasev, E. M. Novikova
854
Some Generalizations of the Notion of Length
B. A. Kats
875
Convergence of Walsh Series in Near-$L^\infty$ Spaces
S. F. Lukomskii
882
Mean Values of Multiplicative Functions with Weight
N. M. Timofeev, S. T. Tulyaganov
890
$\operatorname{IA}$-Automorphisms of Free Products of Two Abelian Torsion-Free Groups
P. V. Ushakov
909
Generalized Volume Ratios and the Banach–Mazur Distance
A. I. Khrabrov
918
Iso-Huygens Deformations of Homogeneous Differential Operators Related to a Special Cone of Rank 3
S. P. Khekalo
927
Multidimensional Versions of Paley's Inequality
V. A. Yudin
941

Brief Communications
Parabolicity and Hyperbolicity Conditions for Boundary Elements of Surfaces
A. P. Karmazin
948
Evolute Surfaces in $E^4$
M. A. Cheshkova
951
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019